Generalized Hahns theorem

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 171
  • Download : 0
Let {P-n(x)}(n=o)(infinity) be an orthogonal polynomial system and [GRAPHICS] a linear differential operator of order k (greater than or equal to 0) with polynomial coefficients. We find necessary and sufficient conditions for a polynomial sequence {Q(n)(x)}(n=o)(infinity) defined by Q(n)(x):=L[P-n+r((r))(x)], n greater than or equal to 0, to be also an orthogonal polynomial system. We also give a few applications of this result together with the complete analysis of the cases: (i) k = 0, 1,2 and r = 0, and (ii) k=r=1. (C) 2000 Elsevier Science B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2000-04
Language
English
Article Type
Article
Keywords

ORTHOGONAL POLYNOMIALS; DIFFERENTIAL-EQUATIONS

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262

ISSN
0377-0427
URI
http://hdl.handle.net/10203/71120
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0